Volume 23, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26, 1 issue

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The classification of Lagrangians nearby the Whitney immersion

Georgios Dimitroglou Rizell

Geometry & Topology 23 (2019) 3367–3458
Bibliography
1 M Abouzaid, Nearby Lagrangians with vanishing Maslov class are homotopy equivalent, Invent. Math. 189 (2012) 251 MR2947545
2 V I Arnold, The first steps of symplectic topology, Uspekhi Mat. Nauk 41 (1986) 3 MR890489
3 M Audin, F Lalonde, L Polterovich, Symplectic rigidity : Lagrangian submanifolds, from: "Holomorphic curves in symplectic geometry" (editors M Audin, J Lafontaine), Progr. Math. 117, Birkhäuser (1994) 271 MR1274934
4 D Auroux, Special Lagrangian fibrations, wall-crossing, and mirror symmetry, from: "Geometry, analysis, and algebraic geometry : forty years of the Journal of Differential Geometry", Surv. Differ. Geom. 13, International (2009) 1 MR2537081
5 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
6 Y V Chekanov, Lagrangian tori in a symplectic vector space and global symplectomorphisms, Math. Z. 223 (1996) 547 MR1421954
7 Y V Chekanov, Lagrangian intersections, symplectic energy, and areas of holomorphic curves, Duke Math. J. 95 (1998) 213 MR1646550
8 K Cieliebak, K Mohnke, Compactness for punctured holomorphic curves, J. Symplectic Geom. 3 (2005) 589 MR2235856
9 K Cieliebak, K Mohnke, Punctured holomorphic curves and Lagrangian embeddings, Invent. Math. 212 (2018) 213 MR3773793
10 K Cieliebak, M Schwingenheuer, Hamiltonian unknottedness of certain monotone Lagrangian tori in S2 × S2, Pacific J. Math. 299 (2019) 427 MR3956147
11 G Dimitroglou Rizell, Uniqueness of extremal Lagrangian tori in the four-dimensional disc, from: "Proceedings of the Gökova Geometry–Topology Conference 2015" (editors S Akbulut, D Auroux, T Önder), GGT (2016) 151 MR3526841
12 G Dimitroglou Rizell, E Goodman, A Ivrii, Lagrangian isotopy of tori in S2 ×S2 and P2, Geom. Funct. Anal. 26 (2016) 1297 MR3568033
13 Y Eliashberg, E Murphy, Lagrangian caps, Geom. Funct. Anal. 23 (2013) 1483 MR3102911
14 Y Eliashberg, L Polterovich, Local Lagrangian 2–knots are trivial, Ann. of Math. 144 (1996) 61 MR1405943
15 Y Eliashberg, L Polterovich, The problem of Lagrangian knots in four-manifolds, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 313 MR1470735
16 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
17 A Gadbled, On exotic monotone Lagrangian tori in ℂℙ2 and 𝕊2 × 𝕊2, J. Symplectic Geom. 11 (2013) 343 MR3100797
18 E Giroux, Une structure de contact, même tendue, est plus ou moins tordue, Ann. Sci. École Norm. Sup. 27 (1994) 697 MR1307678
19 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
20 R Hind, Lagrangian spheres in S2 ×S2, Geom. Funct. Anal. 14 (2004) 303 MR2060197
21 R Hind, S Lisi, Symplectic embeddings of polydisks, Selecta Math. 21 (2015) 1099 MR3366927
22 H Hofer, V Lizan, J C Sikorav, On genericity for holomorphic curves in four-dimensional almost-complex manifolds, J. Geom. Anal. 7 (1997) 149 MR1630789
23 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisation, IV : Asymptotics with degeneracies, from: "Contact and symplectic geometry" (editor C B Thomas), Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 78 MR1432460
24 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisations, I : Asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 337 MR1395676
25 T Kragh, Parametrized ring-spectra and the nearby Lagrangian conjecture, Geom. Topol. 17 (2013) 639 MR3070514
26 F Laudenbach, J C Sikorav, Persistance d’intersection avec la section nulle au cours d’une isotopie hamiltonienne dans un fibré cotangent, Invent. Math. 82 (1985) 349 MR809719
27 L Lazzarini, Relative frames on J–holomorphic curves, J. Fixed Point Theory Appl. 9 (2011) 213 MR2821362
28 D McDuff, The local behaviour of holomorphic curves in almost complex 4–manifolds, J. Differential Geom. 34 (1991) 143 MR1114456
29 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Univ. Press (1998) MR1698616
30 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2012) MR2954391
31 M McLean, Lefschetz fibrations and symplectic homology, Geom. Topol. 13 (2009) 1877 MR2497314
32 J Pascaleff, Floer cohomology in the mirror of the projective plane and a binodal cubic curve, Duke Math. J. 163 (2014) 2427 MR3265556
33 B Siebert, G Tian, On the holomorphicity of genus two Lefschetz fibrations, Ann. of Math. 161 (2005) 959 MR2153404
34 M Symington, Four dimensions from two in symplectic topology, from: "Topology and geometry of manifolds" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 153 MR2024634
35 R Vianna, On exotic Lagrangian tori in ℂℙ2, Geom. Topol. 18 (2014) 2419 MR3268780
36 R F V Vianna, Infinitely many exotic monotone Lagrangian tori in ℂℙ2, J. Topol. 9 (2016) 535 MR3509972
37 A Weinstein, Symplectic manifolds and their Lagrangian submanifolds, Advances in Math. 6 (1971) 329 MR286137
38 C Wendl, Automatic transversality and orbifolds of punctured holomorphic curves in dimension four, Comment. Math. Helv. 85 (2010) 347 MR2595183